# SDR 2004FA0000254

- Difficulty date: November 24, 2003
- Submitted: March 3, 2004
- Operation: General aviation
- Aircraft: N35339
- Make and model: Cessna 172S
- Aircraft serial: 172S8891
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Misrouted
- Location: Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSPECTION, WE FOUND THAT THE PLASTIC GLOVEBOX WAS MELTED AT THE FORWARD RIGHT SIDE.  WE FOUND THAT THE HEATER DUCTING WAS ROUTED UP AGAINST THE GLOVE BOX CAUSING THE BOX TO MELT.  REOUTED HEAT DUCTING TO PREVENT FUTURE OCCURANCE.
